# SDR AALA20110824TUL02

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY FORWARD OUTBOARD MOUNT, STATION 215 RIGHT BUTTLINE 55 CORRODED.  REPLACED MOUNT PER AARD 51-10-00-5.
